eKMAIR

Isometry groups of non standard metric products

Show simple item record

dc.contributor.author Oliynyk, Bogdana
dc.date.accessioned 2013-12-24T08:36:28Z
dc.date.available 2013-12-24T08:36:28Z
dc.date.issued 2013
dc.identifier.citation Oliynyk Bogdana. Isometry groups of non standard metric products / Bogdana Oliynyk // Central European Journal of Mathematics. - 2013. - Vol. 11, no. 2. - P. 264-273. uk
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/2716
dc.description.abstract We consider isometry groups of a fairly general class of non standard products of metric spaces. We present sufficient conditions under which the isometry group of a non standard product of metric spaces splits as a permutation group into direct or wreath product of isometry groups of some metric spaces. en
dc.language.iso en uk
dc.subject isometry group en
dc.subject metric space en
dc.subject non standard metric product en
dc.subject direct product en
dc.subject wreath product en
dc.title Isometry groups of non standard metric products en
dc.type Article uk


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics